# SDR ASMF200707015

- Difficulty date: July 25, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 63,291 hours, 30,927 cycles
- Engine: Pwa JT8D*
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 392492
- Part serial: 3918ABC
- Condition: Failed
- Location: Breakes
- Part time: 7,180 hours, 4,033 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING, CAPTAIN REPORTED THAT BRAKES SYSTEM FELT JAMMED.  DURING CHECK WAS DETECTED THE BRAKES NR 3 AND 4 JAMMED. TECHNICAL PERSONNEL REPLACED THE RT CONTROL BRAKE VALVE AND BOTH DUAL SERVO VALVES IAW MM 32-42-0 Y 32-43-00, TESTED CORRECT.
